Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a converse of Lucas's theorem


Authors: E. Chamberlin and J. Wolfe
Journal: Proc. Amer. Math. Soc. 5 (1954), 203-205
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0061207-0
MathSciNet review: 0061207
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, The Location of Critical Points of Analytic and Harmonic Functions, American Mathematical Society Colloquium Publications, Vol. 34, American Mathematical Society, New York, N. Y., 1950. MR 0037350

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0061207-0
Article copyright: © Copyright 1954 American Mathematical Society